# SDR SWAA2018121027539

- Difficulty date: November 30, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N797MX
- Make and model: Boeing 737-7H4
- Aircraft serial: 27890
- Aircraft time: 62,474 hours, 36,756 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A7505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY INTERCOSTAL CRACKED BETWEEN BS 500B TO BS 500C, LBL 20.  R&R INTERCOSTAL PER SRM AND DWG.
